MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING BOLT MEASURING DEVICE F/TROCHANTERIC FIXATION NAILS; GAUGE, DEPTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING BOLT MEASURING DEVICE F/TROCHANTERIC FIXATION NAILS; GAUGE, DEPTH
Model Number 357.402
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary background: libertas: it was reported on (b)(6) 2020, one (1) locking bolt measuring device was broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This complaint involves one (1) device.Device history lot device history lot part number:357.402 synthes lot number: 4827582 supplier lot number: n/a release to warehouse date: 04aug2004 expiration date: n/a manufactured by synthes (b)(4).No ncrs were generated during production.Device history batch null, device history review review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Investigation flow: damage visual inspection: the locking bolt measuring device f/trochanteric fixation nails (p/n: 357.402, lot #: 4827582) was returned and received at us cq.Upon visual inspection, it was observed that the slider assembly was missing the ball 2.5 dia component.The needle component is slightly bent.No other issues were observed with the returned device.Device failure/ defect was found.Dimensional inspection: there was conclusive evidence that the returned device was missing components, so the dimensional inspection was not performed.Document/specification review based on the date of manufacture, the current and manufactured revision of drawings were reviewed locking bolt measuring device: 357_402, rev.F/c slider assembly: 367_402_2, rev.E/d complaint was confirmed.The device received was missing a component.Hence confirming the allegation.Investigation conclusion the complaint condition was confirmed for the locking bolt measuring device f/trochanteric fixation nails (p/n: 357.402, lot #: 4827582).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.The potential cause could be due to device maintenance.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2020, one (1) locking bolt measuring device was broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.Concomitant device reported: lockg blt meursng dvce f/trochanteric fixation nls, (lot #h299833 & qty unknown) this complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h11: g4 provided for reporting.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.G4.

Brand Name
LOCKING BOLT MEASURING DEVICE F/TROCHANTERIC FIXATION NAILS
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11229695
Report Number2939274-2021-00471
Device Sequence Number3512222
Product Code HTJ
UDI-Device Identifier10886982196255
UDI-Public(01)10886982196255
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number357.402
Device Catalogue Number357.402
Device Lot Number4827582
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2020
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date01/28/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKG BLT MEURSNG DVCE F/TROCHANTERIC FIXATION NLS